Banach function spaces and exponential instability of evolution families
Mihail Megan; Adina Luminiţa Sasu; Bogdan Sasu
Archivum Mathematicum (2003)
- Volume: 039, Issue: 4, page 277-286
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Chow S. N., Leiva H., Existence and roughness of the exponential dichotomy for linear skew-product semiflows in Banach space, J. Differential Equations 120 (1995), 429–477. (1995) MR1347351
- Chicone C., Latushkin Y., Evolution Semigroups in Dynamical Systems and Differential Equations, Math. Surveys Monogr. 70, Amer. Math. Soc., 1999. (1999) Zbl0970.47027MR1707332
- Daleckii J. L., Krein M. G., Stability of Solutions of Differential Equations in Banach Spaces, Transl. Math. Monogr. 43, Amer. Math. Soc., Providence, R.I., 1974. (1974) MR0352639
- Datko R., Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal. 3 (1972), 428–445. (1972) Zbl0241.34071MR0320465
- Meyer-Nieberg P., Banach Lattices, Springer Verlag, Berlin, Heidelberg, New York, 1991. (1991) Zbl0743.46015MR1128093
- Megan M., Sasu B., Sasu A. L., On uniform exponential stability of evolution families, Riv. Mat. Univ. Parma 4 (2001), 27–43. Zbl1003.34045MR1878009
- Megan M., Sasu A. L., Sasu B., Nonuniform exponential instability of evolution operators in Banach spaces, Glas. Mat. Ser. III 56 (2001), 287–295. MR1884449
- Megan M., Sasu B., Sasu A. L., On nonuniform exponential dichotomy of evolution operators in Banach spaces, Integral Equations Operator Theory 44 (2002), 71–78. Zbl1034.34056MR1913424
- Megan M., Sasu A. L., Sasu B., On uniform exponential stability of linear skew- -product semiflows in Banach spaces, Bull. Belg. Math. Soc. Simon Stevin 9 (2002), 143–154. Zbl1032.34046MR1905653
- Megan M., Sasu A. L., Sasu B., Discrete admissibility and exponential dichotomy for evolution families, Discrete Contin. Dynam. Systems 9 (2003), 383–397. Zbl1032.34048MR1952381
- Megan M., Sasu A. L., Sasu B., Theorems of Perron type for uniform exponential dichotomy of linear skew-product semiflows, Bull. Belg. Mat. Soc. Simon Stevin 10 (2003), 1–21. Zbl1045.34022MR2032321
- Megan M., Sasu A. L., Sasu B., Perron conditions for uniform exponential expansiveness of linear skew-product flows, Monatsh. Math. 138 (2003), 145–157. Zbl1023.34043MR1964462
- Megan M., Sasu B., Sasu A. L., Exponential expansiveness and complete admissibility for evolution families, Czech. Math. J. 53 (2003). Zbl1080.34546MR2086730
- Megan M., Sasu A. L., Sasu B., Perron conditions for pointwise and global exponential dichotomy of linear skew-product flows, accepted for publication in Integral Equations Operator Theory. Zbl1064.34035MR2105960
- Megan M., Sasu A. L., Sasu B., Theorems of Perron type for uniform exponential stability of linear skew-product semiflows, accepted for publication in Dynam. Contin. Discrete Impuls. Systems. Zbl1079.34047
- van Minh N., Räbiger F., Schnaubelt R., Exponential stability, exponential expansiveness and exponential dichotomy of evolution equations on the half line, Integral Equations Operator Theory 32 (1998), 332–353. (1998) Zbl0977.34056MR1652689
- van Neerven J. M. A. M., Exponential stability of operators and operator semigroups, J. Funct. Anal. 130 (1995), 293–309. (1995) Zbl0832.47034MR1335382
- van Neerven J. M. A. M., The Asymptotic Behaviour of Semigroups of Linear Operators, Operator Theory Adv. Appl. 88, Birkhäuser, Bassel, 1996. (1996) Zbl0905.47001MR1409370
- Rolewicz S., On uniform N - equistability, J. Math. Anal. Appl. 115 (1986), 434–441. (1986) Zbl0597.34064MR0836237
- Zabczyk J., Remarks on the control of discrete-time distributed parameter systems, SIAM J. Control Optim. 12 (1994), 721–735. (1994) MR0410506